Follow
pierre youssef
pierre youssef
New York University Abu Dhabi
Verified email at nyu.edu - Homepage
Title
Cited by
Cited by
Year
The dimension-free structure of nonhomogeneous random matrices
R Latała, R van Handel, P Youssef
Inventiones mathematicae 214, 1031-1080, 2018
502018
The spectral gap of dense random regular graphs
K Tikhomirov, P Youssef
472019
Adjacency matrices of random digraphs: singularity and anti-concentration
AE Litvak, A Lytova, K Tikhomirov, N Tomczak-Jaegermann, P Youssef
Journal of Mathematical Analysis and Applications 445 (2), 1447-1491, 2017
452017
Restricted invertibility and the Banach–Mazur distance to the cube
P Youssef
Mathematika 60 (1), 201-218, 2014
322014
Outliers in spectrum of sparse Wigner matrices
K Tikhomirov, P Youssef
Random Structures & Algorithms 58 (3), 517-605, 2021
282021
Restricted invertibility revisited
A Naor, P Youssef
A Journey Through Discrete Mathematics: A Tribute to Jiří Matoušek, 657-691, 2017
282017
Circular law for sparse random regular digraphs
AE Litvak, A Lytova, K Tikhomirov, N Tomczak-Jaegermann, P Youssef
arXiv preprint arXiv:1801.05576, 2021
242021
Bernstein-type inequality for a class of dependent random matrices
M Banna, F Merlevède, P Youssef
Random Matrices: Theory and Applications 5 (02), 1650006, 2016
222016
The smallest singular value of a shifted d-regular random square matrix
AE Litvak, A Lytova, K Tikhomirov, N Tomczak-Jaegermann, P Youssef
Probability Theory and Related Fields 173, 1301-1347, 2019
192019
Structure of eigenvectors of random regular digraphs
A Litvak, A Lytova, K Tikhomirov, N Tomczak-Jaegermann, P Youssef
Transactions of the American Mathematical Society 371 (11), 8097-8172, 2019
172019
A note on column subset selection
P Youssef
International Mathematics Research Notices 2014 (23), 6431-6447, 2014
152014
Matrix Poincaré inequalities and concentration
R Aoun, M Banna, P Youssef
Advances in Mathematics 371, 107251, 2020
112020
Approximating matrices and convex bodies
O Friedland, P Youssef
International Mathematics Research Notices 2019 (8), 2519-2537, 2019
112019
Sharp Poincaré and log-Sobolev inequalities for the switch chain on regular bipartite graphs
K Tikhomirov, P Youssef
Probability Theory and Related Fields 185 (1), 89-184, 2023
102023
Estimating the covariance of random matrices
P Youssef
102013
Anti-concentration property for random digraphs and invertibility of their adjacency matrices
AE Litvak, A Lytova, K Tikhomirov, N Tomczak-Jaegermann, P Youssef
Comptes Rendus. Mathématique 354 (2), 121-124, 2016
82016
Flat bands of periodic graphs
M Sabri, P Youssef
Journal of Mathematical Physics 64 (9), 2023
72023
The rank of random regular digraphs of constant degree
AE Litvak, A Lytova, K Tikhomirov, N Tomczak-Jaegermann, P Youssef
Journal of Complexity 48, 103-110, 2018
72018
When does a discrete-time random walk in absorb the origin into its convex hull?
K Tikhomirov, P Youssef
52017
Upgrading MLSI to LSI for reversible Markov chains
J Salez, K Tikhomirov, P Youssef
Journal of Functional Analysis 285 (9), 110076, 2023
22023
The system can't perform the operation now. Try again later.
Articles 1–20